# SDR SIMA200207206

- Difficulty date: February 20, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N608AE
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND LEFT OMEGA BEAM BETWEEN FRAME 24 AND 25 HAS CORROSION.  BLENDED AND PERFORMED NDT INSPECTION AND TREATED FOR CORROSION IAW EMB GST 0623/02.  (M)
